Skip to Content

Went off levothyroxine for a while (about 2 weeks) do I continue with the same dosage?

Responses (3)

Rajive Goel 9 Jun 2010

I would speak to the doc./pharmacist who prescribed the med, this is what has been reported:

"It may take several weeks before your body starts to respond to this medication. Do not stop taking this medication suddenly. Even if you feel well, you may still need to take this medicine every day for the rest of your life to replace the thyroid hormone your body cannot produce."

Read more: https://www.drugs.com/levothyroxine.html#ixzz0qM22IjPq

Hope it helps & you seek medical advice.

barbles2413 9 Jun 2010

You should probably have lab work done talk to your doctor

dchalshotori 10 Jun 2010

You will need to let your doctor know, and then take as directed. I depends on why your taking it, as to how you should proceed. The sooner you call, the better. Good luck

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions